Have been suffering with Lyme the last few months.
I have two questions I would love some insight on.
Since being on Doxycycline I have felt significantly better.
The last two weeks I stopped the Doxy to get a yeast issue under control.
I had stopped it previously once before as well.
My question: When I stop the doxy I get a bizarre almost cyst / boil like growth in my left armpit. I know it is Lyme related. I am just curious as to why. It doesn’t bother me but it feels alarming to touch. The first time I dealt with this throughout my Lyme journey I went to a dermatologist who was not concerned. Then once I was back on Doxy it disappeared. What may this mean? Where is the connection?
Also, my second question is tremors. Ever since getting Lyme I have had slight hand tremors. They can be alarming because I am only 25 years old. When I lift my hand there is a shake. Nothing extreme just wondering as well how this ties into Lyme.
I appreciate all feedback and hope this can help someone else as well!
Happy, healthy and safe holidays to all!
It is possible that your lymph node is swollen...part of the infection.
Yes, tremors are a symptom of lyme. Lyme and/or co-infections affect our nervous system.
I had tremors for many months. My left hand was worse than my right hand..
Since treatment they have subsided.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi